# SDR C2XA05IA099

- Difficulty date: August 21, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 9,516 hours, 8,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 66094
- Condition: Discharged
- Location: Emergency Light
- Part time: 13,464 hours, 11,089 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE AFT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
